| Model Number |
A0358 |
| Medical Device Problem Code |
Failure to Conduct (1114)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A review of the device history record found no deviations that could have caused or contributed to the reported issue.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure of the hf-cable should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the subject device exhibited component failure of the hf-cable.There was no patient involvement.